Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff   STiNE |  KUS-Portal |  Sitemap Search Help hier gehts zur deutschen Seite  

Sören Schwenker

Photo

Department of Mathematics
Research Group DD
Bundesstraße 55 (Geomatikum)
20146 Hamburg

Room 1526
phone: +49 40 42838-5127
telefax: +49 40 42838-5117
email: soeren.schwenker (at) uni-hamburg.de

ORCID iD iconorcid.org/0000-0002-8054-2058
Sören Schwenker on ResearchGate
Sören Schwenker on Google Scholar
Sören Schwenker on Publons


Office Hours

BigBlueButton:
Wed 15:00 - 16:00 (by appointment via e-mail!)
Link: https://mathbbb.physnet.uni-hamburg.de/b/sor-ehk-ne5-bdn


Publications



A new algorithm for computing idempotents of R-trivial monoids
Eddie Nijholt, Bob Rink and Sören Schwenker (2020).
accepted for publication in Journal of Algebra and Its Applications.
DOI: 10.1142/S0219498821502273.
arXiv: 1906.02844

Quiver Representations and Dimension Reduction in Dynamical Systems
Eddie Nijholt, Bob Rink and Sören Schwenker (2020).
SIAM Journal on Applied Dynamical Systems, Vol. 19, Iss. 4, 2428–2468.
DOI: 10.1137/20M1345670.
arXiv: 2006.08073

Generic steady state bifurcations in monoid equivariant dynamics with applications in homogeneous coupled cell systems
Sören Schwenker (2018).
SIAM Journal on Mathematical Analysis, Vol. 50, Iss. 3, 2466–2485.
DOI: 10.1137/17M116118X.
arXiv: 1802.08490 (with minor revisions in the example)

Equivariant bifurcations in four-dimensional fixed point spaces
Reiner Lauterbach and Sören Schwenker (2017).
Dynamical Systems, Vol. 32, Iss. 1, 117-147.
DOI: 10.1080/14689367.2016.1219696.
arXiv: 1511.00545

Thesis

Genericity in Network Dynamics (2019), Link

 
  Seitenanfang  Impress 2020-11-04, Sören Schwenker